# SDR DALA14007516717

- Difficulty date: February 3, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 43,265 hours, 15,706 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Condition: Corroded
- Location: Bs 1681-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN, RT DECKPLATE HAS MULTIPLE AREAS OF CORROSION BS 1681-1720, BL 0-RBL 54.   REPAIRED IAW ER/A 521547-14, REV ORIGINAL & SRM 53-60-51, FIG 201, REP 2.
